MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; LAPAROSCOPY KIT

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; LAPAROSCOPY KIT
Model Number DYNJ81896
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
A dead worm was found between the gauze and tray.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key19309457
Report Number19309457
Device Sequence Number7004252
Product Code FDE
UDI-Device Identifier10195327154622
UDI-Public(01)10195327154622
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/16/2024
Report Date (Section F) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ81896
Device Catalogue NumberDYNJ81896
Device Lot Number(10)23KBN814
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/16/2024